MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C ALKALINE PHOSPHATASE REAGENT KIT; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ABBOTT GMBH ALINITY C ALKALINE PHOSPHATASE REAGENT KIT; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08P20-30
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed alkaline phosphatase ifcc (international federation of clinical chemistry) conversion factor not entered in assay parameter setting by the abbott field service representative (fsr), at the time of multiple alinity ci processing modules setup.The customer requested ifcc method for alkaline phosphatase on alinity ci processing module since (b)(6) 2022 during the time of alinity ci setup.The alkaline phosphatase ifcc should have calibration factor 2290 and non-ifcc calibration factor 2150.The customer noticed the non-ifcc calibration factor 2150 when doing new alkaline phosphatase reagent calibration, at that time find out about this issue.There should be conversion factor on assay parameter setting when select unit of measure then need to enter conversion factor 1.0651 for ifcc method and that was not entered by the fsr at the time of setup of alinity ci processing module.There was no information provided by the customer for discrepant alkaline phosphatase results.There was no treatment changed due to discrepant alkaline phosphatase results reported.No further impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review of alinity c alkaline phosphatase, list number 08p20-30, lot 00647un23.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.The ticket search determined that there is as expected complaint activity for the likely cause lot 00647un23.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity c alkaline phosphatase lot number 00647un23.
 
Event or Problem Description
The customer observed alkaline phosphatase ifcc (international federation of clinical chemistry) conversion factor not entered in assay parameter setting by the abbott field service representative (fsr), at the time of multiple alinity ci processing modules setup.The customer requested ifcc method for alkaline phosphatase on alinity ci processing module since 15feb2022 during the time of alinity ci setup.The alkaline phosphatase ifcc should have calibration factor 2290 and non-ifcc calibration factor 2150.The customer noticed the non-ifcc calibration factor 2150 when doing new alkaline phosphatase reagent calibration, at that time find out about this issue.There should be conversion factor on assay parameter setting when select unit of measure then need to enter conversion factor 1.0651 for ifcc method and that was not entered by the fsr at the time of setup of alinity ci processing module.There was no information provided by the customer for discrepant alkaline phosphatase results.There was no treatment changed due to discrepant alkaline phosphatase results reported.No further impact to patient management reported.

Brand Name
ALINITY C ALKALINE PHOSPHATASE REAGENT KIT
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18597883
Report Number3002809144-2024-00022
Device Sequence Number6811129
Product Code CJE
UDI-Device Identifier00380740135171
UDI-Public00380740135171
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K023807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Catalogue Number08P20-30
Device Lot Number00647UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC04170; ALNTY C PROCESSING MODU, 03R67-01, AC04170; ALNTY C PROCESSING MODU, 03R67-01, AC04224; ALNTY C PROCESSING MODU, 03R67-01, AC04224; ALNTY C PROCESSING MODU, 03R67-01, AC04225; ALNTY C PROCESSING MODU, 03R67-01, AC04225; ALNTY C PROCESSING MODU, 03R67-01, AC04289; ALNTY C PROCESSING MODU, 03R67-01, AC04289
Patient SexUnknown